×

Found 2,389 Documents (Results 1–100)

Analogs of the Pólya-Szegő and Makai inequalities for the Euclidean moment of inertia of a convex domain. (English. Russian original) Zbl 07794030

J. Math. Sci., New York 275, No. 5, 592-601 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 176, 70-79 (2020).
MSC:  51K05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software